Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Approximate bi-homomorphisms and bi-derivations in intuitionistic fuzzy ternary normed algebras

Authors
Shokri, JavadPark, ChoonkilShin, Dong Yun
Issue Date
Oct-2017
Publisher
EUDOXUS PRESS, LLC
Keywords
Hyers-Ulam stability; fuzzy ternary Banach space; intuitionistic fuzzy normed algebra; bi-additive functional equation
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v.23, no.4, pp.713 - 722
Indexed
SCIE
SCOPUS
Journal Title
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Volume
23
Number
4
Start Page
713
End Page
722
URI
https://scholarworks.bwise.kr/hanyang/handle/2021.sw.hanyang/151536
ISSN
1521-1398
Abstract
In this paper, we generalize the concept of homomorphisms and derivations in intuitionistic fuzzy normed algebras for 2-dimensional functional equations. Furthermore, we investigate the Hyers-Ulam stability bi-homomorphisms and bi-derivations in intuitionistic fuzzy ternary normed algebras concerning a 2-dimensional bi-additive functional equation.
Files in This Item
Go to Link
Appears in
Collections
서울 자연과학대학 > 서울 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Park, Choonkil photo

Park, Choonkil
COLLEGE OF NATURAL SCIENCES (DEPARTMENT OF MATHEMATICS)
Read more

Altmetrics

Total Views & Downloads

BROWSE